# SDR 07FDEA02281

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,352 hours, 19,681 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57110436
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES (CRACKS IN HOLE 1, 2, 3, 4, 5, 6, 8) ON C44 CENTER SPAR WEB REPAIR PERFORMED BY OVERSIZING THE HOLES UNTIL CRACKS ARE REMOVED IAW EA 6-5710-103327 AND RAS  046993/014/2006 ISS A.
